Follow
ALBERTO ALONSO IZQUIERDO
ALBERTO ALONSO IZQUIERDO
Profesor de Matemáticas, Universidad de Salamanca
Verified email at usal.es
Title
Cited by
Cited by
Year
Kink variety in systems of two coupled scalar fields in two space-time dimensions
AA Izquierdo, MAG Leon, JM Guilarte
Physical Review D 65 (8), 085012, 2002
1232002
Reflection, transmutation, annihilation, and resonance in two-component kink collisions
A Alonso-Izquierdo
Physical Review D 97 (4), 045016, 2018
682018
Generalized zeta functions and one-loop corrections to quantum kink masses
AA Izquierdo, WG Fuertes, MAG Leon, JM Guilarte
Nuclear Physics B 635 (3), 525-557, 2002
622002
Kinks in a nonlinear massive sigma model
A Alonso-Izquierdo, MA González León, J Mateos Guilarte
Physical review letters 101 (13), 131602, 2008
612008
Scattering between wobbling kinks
A Alonso Izquierdo, J Queiroga-Nunes, LM Nieto
Physical Review D 103 (4), 045003, 2021
542021
Kink dynamics in a system of two coupled scalar fields in two space–time dimensions
A Alonso-Izquierdo
Physica D: Nonlinear Phenomena 365, 12-26, 2018
472018
One-loop corrections to classical masses of kink families
AA Izquierdo, WG Fuertes, MAG Leon, JM Guilarte
Nuclear Physics B 681 (1-2), 163-194, 2004
392004
Kink dynamics in the MSTB model
AA Izquierdo
Physica Scripta 94 (8), 085302, 2019
382019
Non-topological kink scattering in a two-component scalar field theory model
A Alonso-Izquierdo
Communications in Nonlinear Science and Numerical Simulation 85, 105251, 2020
372020
Semi-classical mass of quantum k-component topological kinks
AA Izquierdo, WG Fuertes, MAG Leon, JM Guilarte
Nuclear Physics B 638 (3), 378-404, 2002
342002
Kinks from dynamical systems: domain walls in a deformed O (N) linear sigma model
AA Izquierdo, MAG Leon, JM Guilarte
Nonlinearity 13 (4), 1137, 2000
342000
N= 2 supersymmetric kinks and real algebraic curves
AA Izquierdo, MAG Leon, JM Guilarte
Physics Letters B 480 (3-4), 373-380, 2000
332000
Kink manifolds in (1+ 1)-dimensional scalar field theory
AA Izquierdo, MAG Leon, JM Guilarte
Journal of Physics A: Mathematical and General 31 (1), 209, 1998
321998
Adiabatic motion of two-component BPS kinks
AA Izquierdo, MAG Leon, JM Guilarte, M de la Torre Mayado
Physical Review D 66 (10), 105022, 2002
292002
Stability of kink defects in a deformed O (3) linear sigma model
AA Izquierdo, MAG Leon, JM Guilarte
Nonlinearity 15 (4), 1097, 2002
292002
Asymmetric kink scattering in a two-component scalar field theory model
A Alonso-Izquierdo
Communications in Nonlinear Science and Numerical Simulation 75, 200-219, 2019
282019
Two species of vortices in massive gauged non-linear sigma models
A Alonso-Izquierdo, WG Fuertes, JM Guilarte
Journal of High Energy Physics 2015 (2), 1-35, 2015
272015
One-loop kink mass shifts: a computational approach
AA Izquierdo, JM Guilarte
Nuclear Physics B 852 (3), 696-735, 2011
272011
Quantum oscillations of self-dual Abrikosov-Nielsen-Olesen vortices
AA Izquierdo, WG Fuertes, MT Mayado, JM Guilarte
Physical Review D—Particles, Fields, Gravitation, and Cosmology 71 (12), 125010, 2005
252005
Quantum corrections to the mass of self-dual vortices
AA Izquierdo, WG Fuertes, MT Mayado, JM Guilarte
Physical Review D—Particles, Fields, Gravitation, and Cosmology 70 (6), 061702, 2004
252004
The system can't perform the operation now. Try again later.
Articles 1–20